MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRIA SOFT; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION TRIA SOFT; STENT, URETERAL
Model Number M0061903230
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Incontinence (1928); Pain (1994); Urinary Incontinence (4572)
Date of Event 02/25/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Report source: clinical study: (b)(6).(b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
Note: this report is one of two complaints that pertain to the same event (mfr# 3005099803-2020-01713).It was reported to boston scientific corporation that a tria ureteral stent was used in a stent placement procedure for stone management for stones in the right and left kidneys performed on (b)(6) 2020 as part of the (b)(6) clinical study.On (b)(6) 2020, the tria ureteral stents were successfully implanted in the right and left ureters, and the patient was prescribed alpha blocker, anticholinergic, nsaids, and phenazopyridine at discharged.No issues were noted with the devices.According to the complainant, after the procedure on (b)(6) 2020, the patient had experienced urge incontinence and pain.On (b)(6) 2020, the stents were removed at home, due to urge incontinence and pain, without difficulty utilizing the stent retrieval line.The stents were removed, not per the initial plan, 3 days earlier than the intended plan.The patient was given an oral pain control.On (b)(6) 2020 the urge incontinence was considered resolved.On (b)(6) 2020 the pain was considered resolved.
 
Additional Manufacturer Narrative
Block g3: clinical study: u0652 double-j registry.Block h6: imdrf patient code e232402 captures the reportable event of urinary incontinence.Imdrf patient code e2330 captures the reportable event of pain.Block h11: block b5 has been updated based on additional information received on march 16, 2023.
 
Event or Problem Description
Note: this report is one of two complaints that pertain to the same event (mfr# 3005099803-2020-01713 and mfr# 3005099803-2020-01712).It was reported to boston scientific corporation that a tria ureteral stent was used in a stent placement procedure for stone management for stones in the right and left kidneys performed on (b)(6), 2020 as part of the u0652 double-j registry clinical study.On (b)(6), 2020, the tria ureteral stents were successfully implanted in the right and left ureters, and the patient was prescribed alpha blocker, anticholinergic, nsaids, and phenazopyridine at discharged.No issues were noted with the devices.According to the complainant, after the procedure on (b)(6), 2020, the patient had experienced urge incontinence and pain.On (b)(6), 2020, the stents were removed at home, due to urge incontinence and pain, without difficulty utilizing the stent retrieval line.The stents were removed, not per the initial plan, 3 days earlier than the intended plan.The patient was given an oral pain control.On (b)(6), 2020 the urge incontinence was considered resolved.On (b)(6), 2020 the pain was considered resolved.Additional information received on march 16, 2023, that the site updated the relationship to device to casual.

Brand Name
TRIA SOFT
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key9970207
Report Number3005099803-2020-01712
Device Sequence Number4483637
Product Code FAD
UDI-Device Identifier08714729959908
UDI-Public08714729959908
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K191609
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/06/2022
Device Model NumberM0061903230
Device Catalogue Number1983-02
Device Lot Number0024550783
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/27/2020
Supplement Date Received by Manufacturer03/16/2023
Initial Report FDA Received Date04/16/2020
Supplement Report FDA Received Date04/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/07/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR
Patient SexMale
Patient Weight78 KG